MAUDE Adverse Event Report: GREATBATCH MEDICAL OPTISEAL VALVED PTFE PEELABLE INTRODUCER 9F; INTRODUCER, CATHETER

GREATBATCH MEDICAL OPTISEAL VALVED PTFE PEELABLE INTRODUCER 9F; INTRODUCER, CATHETER
Model Number 1000093-004
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/25/2018
Type of Reportable Event Malfunction
Event or Problem Description
As reported this sheath did not have homeostasis.A very slow/small amount of blood egressed.The blood slowly filled the cup area an then drip.This happened after dilator was removed prior to lead insertion.The introducer was used and when lead was inserted there was hemostasis.This is a similar event as mdr 2183787-2018-00078, mdr 2183787-2018-00079, and mdr 2183787-2018-00080.

Brand Name
OPTISEAL VALVED PTFE PEELABLE INTRODUCER 9F
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
GREATBATCH MEDICAL
2360 berkshire lane
plymouth MN 55441
MDR Report Key8112011
Report Number2183787-2018-00094
Device Sequence Number16685851
Product Code DYB
UDI-Device Identifier00821329600227
UDI-Public00821329600227
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K093232
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/09/2020
Device Model Number1000093-004
Device Lot NumberW4392170
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/29/2018
Initial Report FDA Received Date11/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age48 YR